# SDR TWAA0106303

- Difficulty date: April 9, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 5,323 hours, 2,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE IN FIRST CLASS AND AT ROW 12 TO 24, AND THE OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE AT ROW 15 TO 22.  REPLACED LIGHT MODULE P/N 0105606-003 IN FIRST CLASS.  FOR THE EGRESS LIGHTS AT ROW 12 TO 24 AND THE OVERHEAD EMERGENCY LIGHTS, REPLACED THE POWER SUPPLY 60-0304-51LB AND CELLS P/N 408822-101 AT EACH LOCATION.  CHECK-C 7-28-00 JFK.
